Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
NON-ASSOCIATIVE ORE EXTENSIONS
Högskolan Väst, SWE.
Blekinge Tekniska Högskola, Fakulteten för teknikvetenskaper, Institutionen för matematik och naturvetenskap. Blekinge Inst Technol, Dept Math & Nat Sci, SE-37179 Karlskrona, Sweden..ORCID-id: 0000-0001-8095-0820
Mälardalens högskola, SWE.
2018 (Engelska)Ingår i: Israel Journal of Mathematics, ISSN 0021-2172, E-ISSN 1565-8511, Vol. 224, nr 1, s. 263-292Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We introduce non-associative Ore extensions, S = R[X; sigma, delta], for any non-ssociative unital ring R and any additive maps sigma, delta : R -> R satisfying sigma(1) = 1 and delta(1) = 0. In the special case when delta is either left or right R-delta-linear, where R-delta = ker(delta), and R is delta-simple, i.e. {0} and R are the only delta-invariant ideals of R, we determine the ideal structure of the non-associative differential polynomial ring D = R[X; id(R),delta]. Namely, in that case, we show that all non-zero ideals of D are generated by monic polynomials in the center Z(D) of D. We also show that Z(D) = R-delta[p] for a monic p is an element of R-delta [X], unique up to addition of elements from Z(R)(delta) . Thereby, we generalize classical results by Amitsur on differential polynomial rings defined by derivations on associative and simple rings. Furthermore, we use the ideal structure of D to show that D is simple if and only if R is delta-simple and Z(D) equals the field R-delta boolean AND Z(R). This provides us with a non-associative generalization of a result by Oinert, Richter and Silve-strov. This result is in turn used to show a non-associative version of a classical result by Jordan concerning simplicity of D in the cases when the characteristic of the field R-delta boolean AND Z(R) is either zero or a prime. We use our findings to show simplicity results for both non-associative versions of Weyl algebras and non-associative differential polynomial rings defined by monoid/group actions on compact Hausdorff spaces.

Ort, förlag, år, upplaga, sidor
HEBREW UNIV MAGNES PRESS , 2018. Vol. 224, nr 1, s. 263-292
Nationell ämneskategori
Algebra och logik
Identifikatorer
URN: urn:nbn:se:bth-16218DOI: 10.1007/s11856-018-1642-zISI: 000431796000010OAI: oai:DiVA.org:bth-16218DiVA, id: diva2:1209743
Anmärkning

open access

Tillgänglig från: 2018-05-24 Skapad: 2018-05-24 Senast uppdaterad: 2018-05-24Bibliografiskt granskad

Open Access i DiVA

fulltext(464 kB)97 nedladdningar
Filinformation
Filnamn FULLTEXT01.pdfFilstorlek 464 kBChecksumma SHA-512
77d2048e4708dd749e242c49a141486f10271cdd813262cf62dfffae78cccc3a8b68d5a9d0f8b8606c8132ed3b3055a755057cbfef33c1cb554db61ddcf694d1
Typ fulltextMimetyp application/pdf

Övriga länkar

Förlagets fulltext

Personposter BETA

Öinert, Johan

Sök vidare i DiVA

Av författaren/redaktören
Öinert, Johan
Av organisationen
Institutionen för matematik och naturvetenskap
I samma tidskrift
Israel Journal of Mathematics
Algebra och logik

Sök vidare utanför DiVA

GoogleGoogle Scholar
Totalt: 97 nedladdningar
Antalet nedladdningar är summan av nedladdningar för alla fulltexter. Det kan inkludera t.ex tidigare versioner som nu inte längre är tillgängliga.

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 100 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf